# SDR UALA2012081404510

- Difficulty date: August 12, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 33,165 hours, 14,545 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110300
- Part serial: 10178
- Condition: Faulted
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR STATUS MESSAGE.  REPLACED SDCU, NO HELP.  REPLACED FWD CARGO COMPARTMENT AFT SMOKE DETECTOR, GROUND CHECKED NORMAL.
